# SDR CALA2025091108766

- Difficulty date: September 9, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N69819
- Make and model: Boeing 737924ER
- Aircraft serial: 43533
- Aircraft time: 35,789 hours, 13,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS ROW 35 AND UP, PLUS 2L DOOR LIGHTS OUT. REMOVED AND REPLACED BATTERY PACK, REF AMM TASK 33-51-06-960-805. OPS CKS NORMAL.
